# SDR UIEA2017112702297

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,847 hours, 18,382 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217010
- Part serial: 960112
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LT ENG HPSOV MESSAGE ILLUMINATED, MESSAGE WAS PRESENT ONLY DURING CLIMB THRUST.  AFTER QRH, THE LT ENGINE BLEED OFF, LT ENGINE HPSOV CONTINUED TO DISPLAY DURING HIGH THRUST SETTINGS, CLEARED AT CRUISE THRUST.  REMOVED AND REPLACED THE LT HPSOV IAW AMM 36-11-07. OPS  &  LEAK CHECKED.
